# SDR 2008UALA03250

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB AFT LWR ATTACH CLIP CRACKED AT INBOARD CORNER OF STRINGER S-11L BETWEEN BS 351.2 AND 360 AT 1L ENTRY DOOR.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CLIP (P/N 69-48985U6).
